# SDR CALA2018080981771

- Difficulty date: August 7, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 89,395 hours, 16,094 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 147W0213171
- Condition: Corroded
- Location: Bs 1958
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO,  BS 1958,  BETWEEN STRINGERS 42L AND 43L,  THE SHEAR TIE WAS FOUND CORRODED.   THE SHEAR TIE WAS REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02.
